MathSciNet Relay Station
MathSciNet bibliographic data
MR1907389 (2003d:37096) 37J99 (37B10 37C35 37D50)
Cassaigne, J.; Hubert, P.; Troubetzkoy, S. Complexity and growth for polygonal billiards. Ann. Inst. Fourier (Grenoble) 52 (2002), no. 3, 835–847.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement